RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 5(317), Pages 133–146 (Mi umn887)  

This article is cited in 12 scientific papers (total in 12 papers)

On the Higson–Roe corona

A. N. Dranishnikova, S. Ferry

a University of Florida

DOI: https://doi.org/10.4213/rm887

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:5, 1017–1028

Bibliographic databases:

UDC: 515.1
MSC: 54D35, 53C25, 55T25, 54E35
Received: 19.06.1997

Citation: A. N. Dranishnikov, S. Ferry, “On the Higson–Roe corona”, Uspekhi Mat. Nauk, 52:5(317) (1997), 133–146; Russian Math. Surveys, 52:5 (1997), 1017–1028

Citation in format AMSBIB
\Bibitem{DraFer97}
\by A.~N.~Dranishnikov, S.~Ferry
\paper On the Higson--Roe corona
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 5(317)
\pages 133--146
\mathnet{http://mi.mathnet.ru/umn887}
\crossref{https://doi.org/10.4213/rm887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490028}
\zmath{https://zbmath.org/?q=an:0921.58064}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52.1017D}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 5
\pages 1017--1028
\crossref{https://doi.org/10.1070/RM1997v052n05ABEH002103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073817000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031330394}


Linking options:
  • http://mi.mathnet.ru/eng/umn887
  • https://doi.org/10.4213/rm887
  • http://mi.mathnet.ru/eng/umn/v52/i5/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Dranishnikov, “Asymptotic topology”, Russian Math. Surveys, 55:6 (2000), 1085–1129  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. G. G. Amosov, A. V. Bulinski, M. E. Shirokov, “Regular Semigroups of Endomorphisms of von Neumann Factors”, Math. Notes, 70:5 (2001), 583–598  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Dranishnikov, AN, “Large Riemannian manifolds which are flexible”, Annals of Mathematics, 157:3 (2003), 919  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Bartholdi L., Grigorchuk R., Nekrashevych V., “From fractal groups to fractal sets”, Fractals in Graz 2001: Analysis - Dynamics - Geometry - Stochastics, Trends in Mathematics, 2003, 25–118  mathscinet  zmath  isi
    5. A. N. Dranishnikov, “On Hypereuclidean Manifolds”, Geom Dedicata, 117:1 (2006), 215  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Dranishnikov A.N., “On Bestvina-Mess formula”, Topological and Asymptotic Aspects of Group Theory, Contemporary Mathematics Series, 394, 2006, 77–85  crossref  mathscinet  zmath  isi
    7. Luofei Liu, “Volume growth of some uniformly contractible Riemannian manifolds”, Math Z, 255:3 (2007), 649  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. A. N. Dranishnikov, S. C. Ferry, S. A. Weinberger, “An etale approach to the Novikov conjecture”, Comm Pure Appl Math, 61:2 (2008), 139  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Rufus Willett, “An Index Theorem for Band-Dominated Operators with Slowly Oscillating Coefficients (after Deundyak and Shteinberg)”, Integr. Equ. Oper. Theory, 2011  crossref  mathscinet  isi  scopus  scopus
    10. Alvarez Lopez J.A., Candel A., “Algebraic characterization of quasi-isometric spaces via the Higson compactification”, Topology Appl, 158:13 (2011), 1679–1694  crossref  mathscinet  zmath  isi  scopus  scopus
    11. ALEXANDER DRANISHNIKOV, THANOS GENTIMIS, “ON COHOMOLOGY OF THE HIGSON COMPACTIFICATION OF HYPERBOLIC SPACES”, J. Topol. Anal, 2013, 1  crossref  mathscinet  isi  scopus  scopus
    12. V. M. Deundyak, “Convolution Operators with Weakly Oscillating Coeffcients in Hilbert Moduli on Groups and Applications”, J Math Sci, 2015  crossref  mathscinet  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:277
    Full text:103
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019